Previous |  Up |  Next


Title: On rings of continuous functions (English)
Author: Nagata, Jun-iti
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part A: Invited papers
Issue: 1976
Pages: 136-153
Category: math
MSC: 54C40
MSC: 54E15
idZBL: Zbl 0361.54003
idMR: MR0451196
Date available: 2009-02-12T09:06:24Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-1_17.pdf 1.701Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo